MAUDE Adverse Event Report: ST PAUL CADD ADMINISTRATION SET; INTRAVASCULAR ADMINISTRATION SET

ST PAUL CADD ADMINISTRATION SET; INTRAVASCULAR ADMINISTRATION SET
Model Number 21-7105-24
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 09/30/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reporter provided a photograph for evaluation but the device was not shown (labeling only).No conclusion could be made based on the photograph provided.
 
Event or Problem Description
It was reported the device was being prepared and filled with drug.The reporter stated the drug "could not be released" from the cassette into the tubing.No patient involvement.

Brand Name
CADD ADMINISTRATION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
MDR Report Key10788651
Report Number3012307300-2020-10987
Device Sequence Number4141674
Product Code FPA
UDI-Device Identifier10610586022715
UDI-Public10610586022715
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K942046
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number21-7105-24
Device Catalogue Number21-7105-24
Device Lot Number3934893
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/07/2020
Initial Report FDA Received Date11/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1